# SDR SWAA2022010557636

- Difficulty date: January 1, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 18,073 hours, 8,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMG EXIT COVER FELL OFF ; / [01] INSTALLED R/H FWD EMG EXIT COVER AS PER SIP.
